# SDR USAA020107

- Difficulty date: February 17, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N392US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23314
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 46,617 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 2.75 INCH, STATION 727E PLUS 3 INCHES AT S18R.  INSTALLED DOUBLER PER SRM 53-00-01 AND 51-20-05.  (M)
